Follow
Marius Ghergu
Title
Cited by
Cited by
Year
Singular elliptic problems: bifurcation and asymptotic analysis
M Ghergu, VD Rădulescu
Oxford University Press, 2008
4412008
Nonlinear PDEs: Mathematical models in biology, chemistry and population genetics
M Ghergu, V Radulescu
Springer Science & Business Media, 2011
1762011
Sublinear singular elliptic problems with two parameters
M Ghergu, V Rădulescu
Journal of differential equations 195 (2), 520-536, 2003
1292003
Multi-parameter bifurcation and asymptotics for the singular Lane–Emden–Fowler equation with a convection term
M Ghergu, V Rădulescu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 135 (1 …, 2005
1212005
Combined effects of asymptotically linear and singular nonlinearities in bifurcation problems of Lane–Emden–Fowler type
F Cîrstea, M Ghergu, V Rădulescu
Journal de mathématiques pures et appliquées 84 (4), 493-508, 2005
1042005
Lane–Emden–Fowler equations with convection and singular potential
L Dupaigne, M Ghergu, V Rădulescu
Journal de mathématiques pures et appliquées 87 (6), 563-581, 2007
1032007
Structure–soil–structure coupling in seismic excitation and “city effect”
M Ghergu, IR Ionescu
International Journal of Engineering Science 47 (3), 342-354, 2009
912009
Lane–Emden systems with negative exponents
M Ghergu
Journal of Functional Analysis 258 (10), 3295-3318, 2010
762010
On a class of sublinear singular elliptic problems with convection term
M Ghergu, V Rădulescu
Journal of mathematical analysis and applications 311 (2), 635-646, 2005
732005
Singular elliptic problems with lack of compactness
M Ghergu, V Rădulescu
Annali di Matematica Pura ed Applicata 185 (1), 63-79, 2006
692006
Ground state solutions for the singular Lane–Emden–Fowler equation with sublinear convection term
M Ghergu, V Rădulescu
Journal of mathematical analysis and applications 333 (1), 265-273, 2007
662007
Bifurcation and asymptotics for the Lane–Emden–Fowler equation
M Ghergu, VD Rădulescu
Comptes rendus. Mathématique 337 (4), 259-264, 2003
652003
Non-constant steady-state solutions for Brusselator type systems
M Ghergu
Nonlinearity 21 (10), 2331, 2008
602008
On a class of singular Gierer–Meinhardt systems arising in morphogenesis
M Ghergu, V Rădulescu
Comptes rendus. Mathématique 344 (3), 163-168, 2007
582007
Explosive solutions of elliptic equations with absorption and nonlinear gradient term
M Ghergu, C Niculescu, V Rădulescu
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 112, 441-451, 2002
532002
The Gel’fand problem for the biharmonic operator
L Dupaigne, M Ghergu, O Goubet, G Warnault
Archive for Rational Mechanics and Analysis 208 (3), 725-752, 2013
452013
Explosive solutions of semilinear elliptic systems with gradient term
M Ghergu, V Radulescu
RACSAM Revista Real Academia de Ciencias (Serie A, Matemáticas) 97, 437-445, 2003
402003
Pointwise bounds and blow-up for Choquard–Pekar inequalities at an isolated singularity
M Ghergu, SD Taliaferro
Journal of Differential Equations 261 (1), 189-217, 2016
362016
Homogenization of thin piezoelectric perforated shells
M Ghergu, G Griso, H Mechkour, B Miara
ESAIM: Mathematical Modelling and Numerical Analysis 41 (5), 875-895, 2007
362007
Nonradial blow-up solutions of sublinear elliptic equations with gradient term
M Ghergu, V Radulescu
arXiv preprint math/0502143, 2005
362005
The system can't perform the operation now. Try again later.
Articles 1–20